# SDR DALA2023041402985

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 70,180 hours, 23,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:27F. CORRECTIVE ACTION:SECURED LIGHT LENS AT SEAT 27F. (2714887)
